Yeah, you have to be kind of careful. There's tons of different BC's that are different combos of hormones. It really isn't a case of one size fits all. And what works for you this year might not be right for you next year. I've switched pills about 5 times in the past 11 years. And then when we get older we have to switch from BC to THYROID or ESTROGEN medications, and there's a fuckton of those too, and you never know what works right until you try them.
Holy shit @ Sarah. I didn't know BC could cause the skin to do that. If you don't mind my asking, what BC were you on?EDIT: Wow, you've been taking the same BC as me. *laughs nervously* It works perfect for me.
Hah! And to think, congressmen wanted to deny us access to healthcare just because they thought we were being whores. Hah hah. What a chuckle.
Yeah, I knew about a month in that it wasn't the pill for me, but I kept taking it anyway. And hey, I didn't get pregnant even though I felt pregnant the whole time.
My sister has gotten those skin patches too, even before taking birth control. She does take Metformin, which I believe has been helpful in clearing up those patches and preventing excess body hair, but it can cause some gross gastrointestinal side effects. She can be pretty flaky when it comes to taking her meds, so it's hard to keep track of what works and what doesn't, but I know Metformin is pretty commonly prescribed to patients with PCOS and/or insulin resistance.




